MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED REAMER DISTAL/24MM

SYNTHES GMBH CANNULATED REAMER DISTAL/24MM
Catalog Number 03.211.024
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that following a procedure on (b)(6) 2021, the cannulated foot reamers were blunt.There was no patient consequence.This report is for a cannulated reamer.This is report 15 of 20 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Date of concomitant devices is (b)(6) 2021.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED REAMER DISTAL/24MM
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13081617
Report Number8030965-2021-10448
Device Sequence Number4998348
Product Code HTO
UDI-Device Identifier07611819434912
UDI-Public(01)07611819434912
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.211.024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED DISTAL REAMER Ø18; CANNULATED DISTAL REAMER Ø18; CANNULATED DISTAL REAMER Ø18; CANNULATED DISTAL REAMER Ø20; CANNULATED DISTAL REAMER Ø20; CANNULATED DISTAL REAMER Ø20; CANNULATED DISTAL REAMER Ø22; CANNULATED DISTAL REAMER Ø22; CANNULATED DISTAL REAMER Ø22; CANNULATED DISTAL REAMER Ø24; CANNULATED DISTAL REAMER Ø24; CANNULATED PROXIMAL REAMER Ø18; CANNULATED PROXIMAL REAMER Ø18; CANNULATED PROXIMAL REAMER Ø18; CANNULATED PROXIMAL REAMER Ø20; CANNULATED PROXIMAL REAMER Ø20; CANNULATED PROXIMAL REAMER Ø20; CANNULATED PROXIMAL REAMER Ø22; CANNULATED PROXIMAL REAMER Ø22; CANNULATED PROXIMAL REAMER Ø22; CANNULATED PROXIMAL REAMER Ø24; CANNULATED PROXIMAL REAMER Ø24; CANNULATED PROXIMAL REAMER Ø24
Patient SexUnknown